# SDR IPXA10M63020

- Difficulty date: September 29, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Sta1305 L28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AFTER REMOVAL OF L3 DOOR SCUFF PLATE FOR NDT INSP FOUND  CORROSION ON EXTERNAL LONGERON BELOW DOOR CUT OUT.  REMOVED DAMAGE FROM LONGERON 28 AT STA 1305 BELOW L3 DOOR CUT OUT. FABRICATED REPAIR PARTS AND INSTALLED REF EA 011-5310-01-A2722 AND EO MD11-5310-40060-A.
